# SDR REXA2020012870122

- Difficulty date: January 17, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Electrical Box
- Part number: CC670334013
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CRACK IN BOX AT A/C EXTERNAL POWER RECEPTACLE SURROUND STRUCTURE. (FUS)                                                 
""BOX AT A/C EXTERNAL POWER RECEPTACLE SURROUND STRUCTURE WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-20-001-001-A01 AND CRJ900 SRM 51-42-13-001-001-A01.                                   
"
